# SDR SIMA2020012019004

- Difficulty date: January 19, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 46,965 hours, 42,468 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1608
- Condition: False Indication
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE INDICATION AT PARKING BRAKE SET CFR RESPONDED.  NO EVIDENCE OF SMOKE DETECTED.  R & R THE SMOKE DETECTORS NR 1 AND 2 IAW AMM 26-15-01.  OPS CHECKED GOOD IAW AMM 26-15-00.
